MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a routine generator change procedure.During the procedure, the pacemaker header's set screws had to be drilled out as they were stripped.After successfully removing the leads, it was noted that the right ventricular (rv) lead's ring seal detached and was left stuck on the header port.The rv lead remained implanted, and a new pacemaker was implanted.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported event of difficult to remove the lead was confirmed.The device was returned for analysis.Analysis revealed there was blood accumulation in the v-connector port zones that the lead¿s front seal inserts into.The blood in these areas had a bonding effect between the inside areas of the connector port and the surfaces of the lead body (front seal).This made the lead difficult to remove.In this case the lead's front seal broke off the lead as the lead was being removed and remained inside the connector bore.The blood was most likely not cleaned from the proximal ends of the lead before it was inserted into the connector at time of implant.This is consistent with both procedural damage and unintended user error.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23337615
Report Number2017865-2025-1002816
Device Sequence Number9452487
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)4876074(17)160531
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model NumberPM2160
Device Lot Number4876074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown